RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 31, Issue 6  


Realizable partial multiplications in linear lattices
A. I. Veksler
1203
On lattice isomorphisms of cancellative semigroups allowing ordering
L. N. Shevrin
1229
Locally bicompact rings without zero divisors
Z. S. Lipkina
1239
Geometries over the algebra of antioctaves
D. B. Persitc
1263
Absolute convergence of lacunary series
V. F. Gaposhkin
1271
The problem of the minimum of a functional
P. P. Mosolov
1289
The imbedding of certain classes of functions
V. A. Andrienko
1311
Points of finite order on elliptic curves
V. A. Dem'yanenko
1327
Generalized Cauchy problem for an ultraparabolic equation
V. S. Vladimirov, Yu. N. Drozhzhinov
1341
Representation of a tetrad
L. A. Nazarova
1361
Probabilistic proof of a theorem of A. O. Gel'fond
A. A. Shahbazov
1379
Resolution theorems for compact complex spaces with a sufficiently large field of meromorphic functions
B. G. Moishezon
1385
On hereditary and bass orders
Yu. A. Drozd, V. V. Kirichenko, A. V. Roiter
1415
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019